Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

No bleeding after D&C, spotting after few days, on antibiotics, have headaches, dizzy spells and nausea. Normal?

Hi I had a D&C 2 weeks ago - had no bleeding at all after the procedure which I was told was normal. Then 6 days ago had some brown bleeding which then stopped after a few hours. Then 2 days later the same. And again 2 days later. I went to my local doc and am on antibiotics . But I generally feel quite rubbish, headaches , dizzy spells and some nausea . Is this all normal? I guess my main worry is that some material has been left behind and could be the cause of me feeling like this. I have had negative preg tests.. Thanks for your help
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Pollyoswald..., during the procedure of D&C, The will use dilator to dilate cervix, suction to suck the waste material, and curette to scrape the endometrium, thr is less chance of any materials leaving behind, but consult your gynecologist and scanned again so that you will feel comfort..

Take care..
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor